MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915189
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It is reported that prior to use, "applier is misaligned".No patient involvement.
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided photos for investigation.The manufacturing site (tecomet) reports: "per customer submitted information the dhr for the alleged defective instrument was reviewed and found complete without any irregularities.This instrument was produced at the tecomet, kenosha, wi facility as part of a (b)(4) pc.Lot in may of 2022.It was found that this order was made from the correct materials and components and all approved processes were followed.This instrument has not been returned for review or evaluation but per submitted pictures shows someone holding the applier and then holding the jaws and it appears that they are slightly misaligned in the closed position.We are only able to partially validate the alleged complaint based on the submitted pictures.We are unable to determine what caused the jaws to be slightly misaligned but mishandling of this device at the end user's facility is suspected.All (b)(4) instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.".
 
Event or Problem Description

Brand Name
HOL ML 5MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17019233
Report Number3011137372-2023-00142
Device Sequence Number20374324
Product Code GDO
UDI-Device Identifier24026704696813
UDI-Public24026704696813
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915189
Device Catalogue Number544965
Device Lot Number06A2244676
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown